MAUDE Adverse Event Report: MEDOS INTERNATIONAL SÀRL CEREPAK FREEFORM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDOS INTERNATIONAL SÀRL CEREPAK FREEFORM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number MCR092040
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Thirteen devices that the coil would not deploy on two different patients.Lot numbers: 101456956, 31146338, 31077168, 31140719, 31077168, 31112710, 31098100, 31136064, 31162597, 31162597, 31146338, 31162598, 31107820.

Brand Name
CEREPAK FREEFORM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SÀRL
4600 riverside drive
palm beach gardens FL 33410
MDR Report Key18776969
Report Number18776969
Device Sequence Number8383557
Product Code KRD
UDI-Device Identifier10886704083009
UDI-Public(01)10886704083009
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2024
Report Date (Section F) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMCR092040
Device Catalogue NumberMCR092040
Device Lot Number101456956, 31146338, 31077168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/09/2024